# SDR DALA2022092706336

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 65,905 hours, 8,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ESCAPE LIGHTING INOP AT 14H SEAT, 15H SEAT AND 7G CEILING. CORRECTIVE ACTION: FOUND ELECTRICAL CONNECTOR SLIGHTLY UNPLUGGED. RE-CONNECTED PLUG , ESCAPE LIGHT AT 14H AND 15H NOW ILLUMINATES. (9238466)
